# SDR FDEA201108223407

- Difficulty date: August 22, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N723FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 543
- Aircraft time: 39,115 hours, 23,395 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER GEAR UP,  IN FLIGHT "AVIONICS SMOKE" ON ECAM.  ON GROUND CONTINUOUS ECAM WARNING.  INSPECTED AVIONICS BAY FOR SMOKE & EVIDENCE OF OVERHEATING NONE FOUND.
